# SDR HEEA955787

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5418A
- Make and model: Bolkms BO105S
- Aircraft serial: S800
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Shaft
- Part number: 1053180301
- Condition: Worn
- Location: T/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTPUT SHAFT WORN IN AREA OF OUTBOARD BOOT.
